Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 280, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 28, 2015, 6:30 PM MDT for Guadalupe County, Quay County, New Mexico. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2015, 6:30 PM MDT (00:30 UTC)
- Expired
- Aug 28, 2015, 6:53 PM MDT
- In force
- 23 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Guadalupe County, NM, Quay County, NM
The radar
The Cannon AFB radar (KFDX), 60 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.5 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 778 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 2062 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
283
WUUS55 KABQ 290030
SVRABQ
NMC019-037-290115-
/O.NEW.KABQ.SV.W.0280.150829T0030Z-150829T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
630 PM MDT FRI AUG 28 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO...
WESTERN QUAY COUNTY IN EAST CENTRAL NEW MEXICO...
* UNTIL 715 PM MDT
* AT 630 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MONTOYA...OR
20 MILES WEST OF TUCUMCARI...MOVING SOUTHWEST AT 10 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MONTOYA AND NEWKIRK.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 297 AND 319.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3487 10410 3506 10433 3518 10404 3514 10394
3502 10394
TIME...MOT...LOC 0030Z 049DEG 7KT 3508 10408
HAIL...1.00IN
WIND...60MPH
$$
GUYER2 follow-up statements
131
WWUS55 KABQ 290041
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
641 PM MDT FRI AUG 28 2015
NMC019-037-290115-
/O.CON.KABQ.SV.W.0280.000000T0000Z-150829T0115Z/
GUADALUPE-QUAY-
641 PM MDT FRI AUG 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR EASTERN GUADALUPE AND WEST CENTRAL QUAY COUNTIES...
AT 641 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF MONTOYA...OR 25 MILES SOUTHWEST OF TUCUMCARI...MOVING SOUTHWEST AT
10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MONTOYA AND NEWKIRK.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 300 AND 316.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3487 10410 3505 10431 3515 10407 3512 10398
3500 10396
TIME...MOT...LOC 0041Z 043DEG 10KT 3502 10413
HAIL...1.00IN
WIND...60MPH
$$
GUYER145
WWUS55 KABQ 290053
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
653 PM MDT FRI AUG 28 2015
NMC019-037-290103-
/O.CAN.KABQ.SV.W.0280.000000T0000Z-150829T0115Z/
GUADALUPE-QUAY-
653 PM MDT FRI AUG 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GUADALUPE AND WEST
CENTRAL QUAY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3487 10410 3505 10431 3515 10407 3512 10398
3500 10396
TIME...MOT...LOC 0048Z 049DEG 7KT 3500 10415
$$
GUYERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 6:13 PM MDT, 17 minutes earlier.
Area forecast discussion, Aug 28, 6:13 PM MDT, 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 613 PM MDT FRI AUG 28 2015 .AVIATION... 00Z TAF CYCLE SCT TS/SHRA WILL FAVOR EASTERN AND SOUTHERN AREAS THIS EVENING...THEN A FEW ISOLD CELLS MAY LINGER AFT MIDNIGHT MAINLY S OF I-40. LOOK FOR SPOTTIER CELLS WITH SMALLER WETTING FOOTPRINTS N OF HWY 60 FROM THE CONTDVD E TO THE CENTRAL MT CHAIN...WHERE A MIXTURE OF WET AND DRY MICROBURSTS ARE EXPECTED. A BACK DOOR COLD FRONT...THAT WILL PUSH SWWD THROUGH S CENTRAL AREAS THIS EVENING...WILL PUSH THROUGH W AREAS TONIGHT INCREASING HUMIDITIES THERE FOR SATURDAY. TS WILL FAVOR THE CONTDVD AND CENTRAL MT CHAIN SATURDAY. DIFFERENCES BETWEEN THE MODELS ON PLACEMENT OF THE CENTER OF THE UPPER HIGH FOR SATURDAY MAKE IT DIFFICULT TO PIN DOWN THE DIRECTION OF STORM MOTION. AIRPORTS NEAR MTS HAVE A CHANCE OF GETTING HIT BY TS/SHRA SATURDAY AFTN AND EVENING. 44 && .PREV DISCUSSION...306 PM MDT FRI AUG 28 2015... .SYNOPSIS... A FAIRLY ACTIVE MONSOON THUNDERSTORM PATTERN WILL PERSIST THROUGH AT LEAST THE MIDDLE OF NEXT WEEK BEFORE TRENDING DOWN A BIT... FAVORING CENTRAL AND ESPECIALLY WESTERN PORTIONS OF NEW MEXICO. TEMPERATURES WILL GENERALLY BE NEAR NORMAL CENTRAL AND WEST...AND ABOVE NORMAL EAST. && .DISCUSSION... THE 12Z KABQ UPPER AIR SOUNDING SHOWED A PWAT OF 0.91 INCH...DOWN FROM 1.17 INCH FROM 24HRS PRIOR BUT STILL ABOVE NORMAL FOR LATE AUGUST. AS OF 2PM MDT...A WEEK BACKDOOR FRONT WAS BANKED AGAINST THE CENTRAL MOUNTAIN CHAIN AND IS RESULTING IN SOME MINOR COOLING/MOISTENING PER THE 24HR CHANGE VALUES ON THE TEMP AND DEWPOINT TEMP OBS. MORE THAN ANYTHING...THE MILD UPSLOPE WILL HELP TO FEED STORMS DEVELOPING ALONG THE CENTRAL MOUNTAIN CHAIN... MAKING FOR LONGER-LIVED UPDRAFTS AND MORE INTENSE STORMS THAN WHAT WE SAW YESTERDAY. MOTION IS TOWARD THE S-SE SO FAR TODAY AND MATCHES WELL WITH THE LATEST KABX VAD WIND PROFILE. EXPECTING GUSTY EAST CANYON WINDS IN THE RIO GRANDE VALLEY EARLY THIS EVENING FROM THE STORM OUTFLOW/COOLING-ENHANCED BACKDOOR FRONT. THE BACKDOOR FRONT WILL PROGRESS WEST TO NEAR THE ARIZONA BORDER TONIGHT AND RECHARGE MOISTURE ACROSS AREAS THAT HAVE EXPERIENCED SOME DRYING OVER THE PAST 36 HOURS...SETTING THE STAGE FOR AN ACTIVE THUNDERSTORM PERIOD THIS WEEKEND. THE EASTERN PLAINS WILL MOSTLY MISS-OUT ON RAIN THIS WEEKEND...BUT CENTRAL AND WESTERN AREAS WILL BENEFIT. BEST CHANCES WILL BE ACROSS THE SOUTHWEST MOUNTAINS...WHERE LOCALLY HEAVY RAINFALL AMOUNTS UP TO TWO INCHES ARE NOT OUT OF THE QUESTION ON SATURDAY OR SUNDAY. HIGH TEMPERATURES WILL GENERALLY BE NEAR NORMAL CENTRAL AND WEST THROUGH THE WEEKEND...AND ABOVE NORMAL EAST. AN ACTIVE MONSOON THUNDERSTORM PATTERN WILL CONTINUE NEXT WEEK... PERHAPS SHARPENING UP MID TO LATE WEEK AS THE UPPER HIGH AND ASSOCIATED RIDGE AXIS SHIFTS SLIGHTLY EASTWARD WITH A FAIRLY POTENT WEST COAST TROUGH DEVELOPING. TEMPERATURES WILL GENERALLY REMAIN NEAR NORMAL CENTRAL AND WEST...AND ABOVE NORMAL EAST FOR THE FORESEEABLE FUTURE. 11 && .FIRE WEATHER... WEAK BACKDOOR FRONT/BOUNDARY HAS BACKED UP AGAINST THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN. THUNDERSTORMS WILL CONTINUE TO DEVELOP AND DRIFT SLOWLY SOUTH THROUGH THE EVENING HOURS. THE RAIN COOLED AIR EAST OF THE CENTRAL MOUNTAINS WILL SEND THE FRONT WWD INTO THE RIO GRANDE VALLEY AND POINTS WEST THIS EVENING AND OVERNIGHT. LATEST NAM MODEL INDICATING STORMS WILL DEVELOP WEST OF THE RGV AROUND SUNSET AS THE LOW LEVEL FLOW IS FORCED UPHILL TOWARD THE DIVIDE. FAVORED AREA FOR THUNDERSTORMS WILL SHIFT WWD SOMEWHAT ON SATURDAY. FAVORED AREAS WILL BE THE SW MOUNTAINS NORTH ALONG THE DIVIDE...THEN EAST TO THE NORTHERN MOUNTAINS. AS THE FOUR CORNERS HIGH STRENGTHENS SOMEWHAT AND INCHES EWD SATURDAY NIGHT AND SUNDAY...FLOW AT MOUNTAIN TOP LEVEL BECOMES SWLY AND BEGINS TO TRANSPORT RELATIVELY DEEP MOISTURE FROM SOUTHERN ARIZONA NEWD INTO NM. LATEST MODEL TREND IS FARTHER WEST WITH THE BETTER MOISTURE...FAVORING THE NWRN THIRD OR SO OF THE STATE. MOISTURE PLUME SHIFT EWD SOMEWHAT MONDAY...FAVORING THE VAST MAJORITY OF THE NORTHERN TWO THIRDS OF NM. GFS AND ECMWF HAVE SWAPPED SOLUTIONS WITH REGARD TO TUESDAY THROUGH THE END OF THE WORK WEEK. GFS KEEPS THE UPPER HIGH FARTHER NORTH AND CONSEQUENTLY THE DRIER AIR OVER AZ WEST OF THE STATE WHEREAS THE ECMWF AND CANADIAN MODELS ARE FARTHER SOUTH WITH THE HIGH CENTER...ALLOWING A DRY SOUTHWEST FLOW ALOFT TO PENETRATE INTO NRN NM. GIVEN THE MODEL FLIP FLOPPING OF LATE...CONFIDENCE TUESDAY AND BEYOND REMAIN LOW. SMALL CHANGES IN THE POSITION OF THE CENTER OF THE UPPER HIGH WILL MAKE ALL THE DIFFERENCE AS TO WHETHER CONDITIONS REMAIN ACTIVE OR DRY OUT COMPLETELY...MAINLY NORTH. WEAK TRANSPORT WINDS RESULT IN POOR TO FAIR VENT RATES OVER THE WEEKEND...IMPROVING TO THE GOOD TO EXCELLENT RANGE EARLY NEXT WEEK. 33 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 28, 6:02 AM MDT, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 602 AM MDT FRI AUG 28 2015 NMZ501>540-291200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 602 AM MDT FRI AUG 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A BACK DOOR COLD FRONT WILL CONCENTRATE STRONGER STORMS AND LOCALLY HEAVY DOWNPOURS ACROSS THE CENTRAL MOUNTAINS AND PORTIONS OF THE EASTERN PLAINS TODAY INTO THIS EVENING. SMALL HAIL...GUSTY WINDS AND MINOR FLOODING ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STORM COVERAGE AND INTENSITY WILL BE A LITTLE LESS ON SATURDAY ALTHOUGH LOCALLY STRONG STORMS AND SOME MINOR FLOODING WILL REMAIN POSSIBLE OVER THE MOUNTAINS. COVERAGE OF STRONGER STORMS AND LOCALLY HEAVY RAIN WILL INCREASE SUNDAY INTO SUNDAY NIGHT WITH RESIDUAL IMPACTS EARLY NEXT WEEK. WESTERN/CENTRAL AREAS WILL BE FAVORED DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 50
In the hours before
Special weather statement, Aug 28, 1:13 PM MDT, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 113 PM MDT FRI AUG 28 2015 NMZ511-518-519-521-282000- JEMEZ MOUNTAINS-SANTA FE METRO AREA-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS- 113 PM MDT FRI AUG 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL COUNTY UNTIL 200 PM MDT... AT 112 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTHWEST OF SANTO DOMINGO PUEBLO...OR 17 MILES NORTH OF BERNALILLO...MOVING SOUTH AT 25 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RIO RANCHO...BERNALILLO...CORRALES...SANTO DOMINGO PUEBLO...SAN FELIPE PUEBLO...CORONADO STATE MONUMENT...ENCHANTED HILLS...VISTA HILLS...RIO RANCHO INTEL AREA AND SANDIA PUEBLO. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 234 AND 255. OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS SANDIA PEAK SKI AREA...JEMEZ CANYON RESERVOIR...JUAN TABO PICNIC AREA...LA CUEVA PICNIC AREA...AND CORONADO STATE MONUMENT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3561 10665 3566 10643 3521 10626 3520 10669 TIME...MOT...LOC 1912Z 347DEG 24KT 3557 10652 40
Special weather statement, Aug 28, 2:25 PM MDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
225 PM MDT FRI AUG 28 2015
NMZ512-523-282100-
CENTRAL HIGHLANDS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
225 PM MDT FRI AUG 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SAN MIGUEL COUNTY
UNTIL 300 PM MDT...
AT 225 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROWE...OR 24 MILES SOUTHEAST OF SANTA FE...
MOVING SOUTH AT 10 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROWE...NORTH SAN YSIDRO...SOUTH SAN YSIDRO AND LOWER COLONIAS.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 304 AND 319.
OTHER LOCATIONS AFFECTED INCLUDE PECOS NATIONAL HISTORICAL PARK.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3550 10557 3548 10553 3546 10553 3543 10550
3537 10552 3536 10554 3533 10553 3532 10551
3526 10576 3555 10572 3555 10557
TIME...MOT...LOC 2025Z 351DEG 9KT 3545 10563
CASpecial weather statement, Aug 28, 5:50 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
550 PM MDT FRI AUG 28 2015
NMZ524-539-290030-
SOUTH CENTRAL HIGHLANDS-EASTERN LINCOLN COUNTY-
550 PM MDT FRI AUG 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN COUNTY UNTIL
630 PM MDT...
AT 549 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF CORONA...MOVING SOUTHEAST AT
25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
LINCOLN COUNTY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3419 10564 3429 10547 3427 10546 3426 10547
3426 10543 3394 10512 3379 10539
TIME...MOT...LOC 2349Z 326DEG 33KT 3418 10551
BENNETTSpecial weather statement, Aug 28, 6:28 PM MDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
628 PM MDT FRI AUG 28 2015
NMZ533-534-290100-
GUADALUPE COUNTY-QUAY COUNTY-
628 PM MDT FRI AUG 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE AND
WESTERN QUAY COUNTIES UNTIL 700 PM MDT...
AT 628 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MONTOYA...OR 22 MILES WEST OF TUCUMCARI...
MOVING SOUTHWEST AT 10 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MONTOYA AND NEWKIRK.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 297 AND 319.
&&
LAT...LON 3487 10410 3507 10434 3517 10413 3514 10412
3518 10404 3514 10394 3502 10394
TIME...MOT...LOC 0028Z 062DEG 11KT 3508 10411
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 6:28 PM MDT | Special Weather Statement | ABQ | Quay | 32 min |
| Aug 28, 6:33 PM MDT | Special Weather Statement | ABQ | Harding | 42 min |
| Aug 28, 7:12 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 93 min |
| Aug 28, 7:36 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 114 min |
| Aug 28, 9:49 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca | 3 hr |
| Aug 29, 1:13 PM MDT | Special Weather Statement | ABQ | Sandoval | 32 min |
| Aug 29, 1:42 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 2 hr |
| Aug 29, 2:48 PM MDT | Special Weather Statement | ABQ | De Baca | 42 min |
| Aug 29, 3:33 PM MDT | Special Weather Statement | ABQ | Chaves | 42 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.